# SDR UALA2010011100125

- Difficulty date: January 9, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 73,158 hours, 11,910 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 2780540102
- Part serial: 10
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED BLEED AIR ON WITH SWITCH OFF.  APU VALVE LOCK CLOSED.  SUSPECT THE APU BLEED SWITCH AT FAULT.  REPLACED VALVE, OPS TEST NORMAL.
